Tag Archives | Medicine Making You Sick

Solal “Medicine Making You Sick”: ASA ruling

Continue Reading 6

Posted 21 October 2011

Mr Low lodged a consumer complaint against Solal’s Internet advertisement promoting its range of products. The complainant submitted that the advertisement was published in the Woman and Home magazine, but that he was unsure of the date. However, the advertisement was accessed on the respondent’s website at www.solathech.com/adverts.html. The advertisement is headed “Is your medicine making you sick?”, and states, , inter alia, as follows: “Whilst pharmaceutical medicines have life-saving benefits, many of them have serious side effects, ranging from insomnia (caused by most antidepressants) to heart failure (caused by cholesterol-lowering medicines). A large number of these side effects are a result of nutrient deficiencies that these medicines cause. In other words, a pharmaceutical medicine can rob you of nutrients, resulting in health problems. These medicines act as anti-vitamin pills, taking away the substances you need for good health. The only solution to averting pharmaceutically-induced nutritional … Read the rest

Continue Reading 6